# SDR SWAA2014012324482

- Difficulty date: January 1, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 56,833 hours, 34,867 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 400 STRINGER 8R.  REPAIRED FRAME IAW SWA EA.
